Algebraic topology methods in the theory of compact fields in Banach spaces
Fundamenta Mathematicae, Tome 54 (1964) no. 2, pp. 177-209
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_54_2_177_209,
author = {K. G\k{e}ba},
title = {Algebraic topology methods in the theory of compact fields in {Banach} spaces},
journal = {Fundamenta Mathematicae},
pages = {177--209},
year = {1964},
volume = {54},
number = {2},
doi = {10.4064/fm-54-2-177-209},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-54-2-177-209/}
}
TY - JOUR AU - K. Gęba TI - Algebraic topology methods in the theory of compact fields in Banach spaces JO - Fundamenta Mathematicae PY - 1964 SP - 177 EP - 209 VL - 54 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-54-2-177-209/ DO - 10.4064/fm-54-2-177-209 LA - en ID - 10_4064_fm_54_2_177_209 ER -
K. Gęba. Algebraic topology methods in the theory of compact fields in Banach spaces. Fundamenta Mathematicae, Tome 54 (1964) no. 2, pp. 177-209. doi: 10.4064/fm-54-2-177-209
Cité par Sources :